BibTeX record journals/dm/HuoWW18

download as .bib file

@article{DBLP:journals/dm/HuoWW18,
  author    = {Jingjing Huo and
               Weifan Wang and
               Yiqiao Wang},
  title     = {A characterization for the neighbor-distinguishing total chromatic
               number of planar graphs with {\(\Delta\)}=13},
  journal   = {Discrete Mathematics},
  volume    = {341},
  number    = {11},
  pages     = {3044--3056},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.disc.2018.07.011},
  doi       = {10.1016/j.disc.2018.07.011},
  timestamp = {Wed, 26 Sep 2018 12:30:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dm/HuoWW18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics